# SDR SWIA202165056

- Difficulty date: February 16, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27.00 FLOOR BEAM BETWEEN FS. 605 TO 621 HAS CORROSION    (C-CHECK RO 3/14/2022)    REMOVED CORROSION AT RBL 27.00 FLOOR BEAM BETWEEN FS. 605 TO 621 FOUND TO BE OUT OF LIMITS.  REPAIRED IAW REO 601R 53-61-7585 REV -- DATED 2021-03-01. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1003-SKY.
